# SDR XEFR855K

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41EB
- Make and model: Cessna 525
- Aircraft serial: 5250116
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bellcrank
- Part number: 635405159
- Condition: Cracked
- Location: Lt Attenuator
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT HAND ATTENUATOR LIGHT STAYS ON WHEN DEPLOYED.  FOUND LEFT HAND ATTENUATOR BELLCRANK CRACKED AT ACTUATOR END.  REMOVED P/N 6354051-59 AND REPLACED WITH P/N 6354051-59.  TIGHTENED HARDWARE IAW CHAPTER 20 OF CITATION MM.  OPS CHECK GOOD.  (X)
